Article

Archive for Rational Mechanics and Analysis

, Volume 83, Issue 4, pp 363-395

Symmetry and bifurcation in three-dimensional elasticity. Part II

  • D. R. J. ChillingworthAffiliated withUniversity of SouthamptonUniversity of CaliforniaState University of New York
  • , J. E. MarsdenAffiliated withUniversity of SouthamptonUniversity of CaliforniaState University of New York
  • , Y. H. WanAffiliated withUniversity of SouthamptonUniversity of CaliforniaState University of New York

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access